# SDR C2XA07TY010

- Difficulty date: March 2, 2007
- Submitted: March 8, 2007
- Operation: Air carrier
- Aircraft: N11565
- Make and model: Emb EMB-145LR
- Aircraft serial: 145621
- Aircraft time: 11,022 hours, 8,703 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 110049
- Part serial: 19311
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

602 NR 482585- RT FWD EXTERIOR EMERGENCY LIGHT AND NR 2 AISLE CEILING EMERGENCY LIGHT INOP.  REMOVED AND REPLACED NR 2 BATTERY POWER SUPPLY UNIT IAW EMB 145AMM 33-50-04 OPS CK GOOD.  AIRCRAFT RELEASED AND RETURNED TO SERVICE.
